SOME FIXED POINT THEOREMS FOR WEAKLY COMPATIBLE MAPPINGS SATISFYING AN IMPLICIT RELATION


ALTUN İ., Turkoglu D.

TAIWANESE JOURNAL OF MATHEMATICS, vol.13, no.4, pp.1291-1304, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.11650/twjm/1500405509
  • Journal Name: TAIWANESE JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1291-1304
  • Keywords: Fixed point, Weakly compatible mapping, Contractive condition of integral type, Implicit relation, MAPS
  • Gazi University Affiliated: Yes

Abstract

In this paper, we prove a common fixed point theorem for weakly compatible mappings satisfying an implicit relation. Our theorem generalizes many fixed point theorems.